Mathematics: Page 78: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 120 | Views: 799

Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 1812 - 1816

Flow in Convergent and Divergent Tubes of Varying Cross Section with Permeable Wall

J.S.V.R. Krishna Prasad | S. R. Gaikwad

Downloads: 120 | Views: 857

Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 1538 - 1544

MHD Free Convective Flow of Dissipative and Radiative Fluid Past an Infinite Vertical Plate in Porous Media In Presence of Inclined Magnetic Field with Joule Effect and Constant Heat Flux

P. R. Sharma | Sushila Choudhary

Downloads: 120 | Views: 855

Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2576 - 2582

Unbiased Variance Estimators in System Reliability of Mixed Configuration Models

M. Reni Sagayaraj | A. Merceline Anita | A. Chandra Babu

Downloads: 120 | Views: 726

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 1869 - 1874

Curvature Properties of Special (?, ?)- Finsler

Gayathri K | Narasimhamurthy.S.K

Downloads: 120 | Views: 711

Mathematics, India, Volume 4 Issue 2, February 2015

Pages: 1104 - 1107

Common Fixed Point Theorem for Eight Mappings in Menger Space Using Rational Inequality Without Continuity

Naval Singh | Dilip Kumar Gupta

Downloads: 120 | Views: 799

Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 1466 - 1470

Heat and Mass Transfer Effects on Unsteady MHD Flow past an Oscillating Infinite Vertical Plate with Variable Temperature through Porous Medium

Prof. Dr. P. T. Hemamalini | N. Suresh Kumar

Downloads: 120 | Views: 807

Mathematics, India, Volume 4 Issue 6, June 2015

Pages: 1630 - 1635

MHD Three Dimensional Free Convection Couette Flow with Transpiration Cooling

Mamta Goyal | Namrata Naraniya

Downloads: 120 | Views: 743

Mathematics, Nigeria, Volume 4 Issue 12, December 2015

Pages: 1581 - 1584

Adomian Decomposition Method for Bernoulli Differential Equations

E. U. Agom | F. O. Ogunfiditimi

Downloads: 120 | Views: 782

Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1935 - 1939

On The Uniqueness Problems of Entire Functions Concerning Differential Polynomials

Nintu Mandal

Downloads: 120 | Views: 904

Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 2029 - 2034

Second Hankel Determinant for Multivalent Spirallike and Convex Functions of Order Alpha

M. Elumalai | C. Selvaraj

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.